On the Ritt property and weak type maximal inequalities for convolution powers on L1 (Z)

Abstract : In this paper we study the behaviour of convolution powers of probability measures µ on Z, such that (µ(n)) n∈N is completely monotone or such that ν is centered with a second moment. In particular we exhibit many new examples of probability measures on Z having the so called Ritt property and whose convolution powers satisfy weak type maximal inequalities in L1 (Z).
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01261292
Contributor : Christophe Cuny <>
Submitted on : Tuesday, January 26, 2016 - 9:11:46 AM
Last modification on : Thursday, April 5, 2018 - 12:30:26 PM
Long-term archiving on : Wednesday, April 27, 2016 - 1:21:31 PM

File

ritt-submitted.pdf
Files produced by the author(s)

Identifiers

Citation

Christophe Cuny. On the Ritt property and weak type maximal inequalities for convolution powers on L1 (Z). Studia Mathematica, INSTYTUT MATEMATYCZNY * POLSKA AKADEMIA NAUK, 2016, 235 (1), pp.47-85. ⟨10.4064/sm8516-8-2016⟩. ⟨hal-01261292⟩

Share

Metrics

Record views

103

Files downloads

66